{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201302265653237004   Reference number:13A0188036

Large inductive dimension of the Smirnov remainder

Author (3):
Material:
Volume: 34  Issue:Page: 501-510  Publication year: 2008
JST Material Number: O0706A  ISSN: 0362-1588  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)

Return to Previous Page